MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-23-13
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Fibrosis (3167); Joint Laxity (4526)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2009.Approximately 9 years and 3 months after the initial procedure the patient had a right knee revision on (b)(6) 2019.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2019 diagnosis: failed right knee fluid was clear.There was significant synovitis due to osteolysis and particle disease.The polyethylene was removed.Tibial component was loose and removed.The patient was awakened and transferred to the recovery room in stable condition.
 
Additional Manufacturer Narrative
D10: concomitants: 1513137 234-03-03 - optetrak asy,ps cemented femoral, sz 3, 1522795 200-02-29 - three peg patella 29mm 1553085 200-04-33 - cemented finned tib.Tra sz 3f/3t pending investigation.
 
Additional Manufacturer Narrative
1038671-2024-04967 multiple mdr reports were filed for this event, please see associated report: 1038671-2024-04967.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (component code, type of investigation, investigation findings, investigation conclusions).The following sections were corrected: h6 (health effect - clinical code, medical device problem code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and instability.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PS TIBIAL INSERTS SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18450065
Report Number1038671-2024-00021
Device Sequence Number7632991
Product Code JWH
UDI-Device Identifier10885862048325
UDI-Public10885862048325
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2017
Device Catalogue Number204-23-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0020-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight99 KG